MathSciNet Relay Station
MathSciNet bibliographic data
MR834993 (87k:60139) 60G60 (60B10 60G15)
Ossiander, Mina; Pyke, Ronald Lévy's Brownian motion as a set-indexed process and a related central limit theorem. Stochastic Process. Appl. 21 (1985), no. 1, 133–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement